eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Linzess cause Weight loss?

Summary: there is no Weight loss reported by people who take Linzess yet.

We study 38 people who have side effects while taking Linzess from FDA and social media. Find out below who they are, when they have Weight loss and more.

You are not alone: join a mobile support group for people who take Linzess and have Weight loss >>>

 

 

 

 

Linzess

Linzess has active ingredients of linaclotide. It is often used in irritable bowel syndrome. (latest outcomes from 41 Linzess users)

Weight loss

Weight loss has been reported by people with depression, bipolar disorder, schizophrenia, stress and anxiety, high blood pressure. (latest reports from 20,246 Weight loss patients)

On Jan, 11, 2015: No report is found

Comments for this study:

Judi (3 months ago):

I've been taking Linzess for about 1 month. My knee joints have become so sore and weak, that I can't get bend without severe pain. Could this be a possible side effect?
Reply the comment

Do you have Weight Loss while taking Linzess?

You are not alone! Join a mobile support group:
- support group for people who take Linzess
- support group for people who have Weight Loss

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Linzess, Weight loss

You may be interested at these reviews (Write a review):

  • Belviq (lorcaserin) and adderall (amphetamine and dextroamphetamine)
    I have been on Adderall for more than a year and I have recently started taking Belviq. For some reason a lot of doctors worry about a serious interaction between the two, in my experience the two get along just fine. Adderall helps me stay focused, while Belviq suppresses appetite.
    During the second week of Belviq I did have very small stomach upsets, such as heartburn but it did go away about 2 days later. Other than that the medication works well and I think it is safe for anyone to try who is looking to lose weight. Belviq works on serotonin and while the exact mechanism is unknown it causes appetite suppression in most people. Belviq being one of the medications that are approved for long term use, it may be very helpful to individuals who require a longer period of time on the medication. Belviq reminds me of an antidepressant I was on called Effexor, the two produce the same sense of satisfaction overall, but mostly with food. However Effexor’s side effects (show up around week 7-12) and made it so that the medication is almost impossible to used. Belviq at this time is not giving me any side effects, I think it’s a wonderful drug, much better than the other options like Contrive and Qsyimia. However it’s not for everyone the drug may work perfectly on 80 % of the people who try it but on others it may not. I recommend that the alternatives be considered such as Contrive or Qsymia if Belviq is not found helpful. If Belviq causes you to feel unwell, sad, depressed, or feel like you have the flu—stop taking Belviq and call your doctor as these may be signs of a life threatening condition. Always take the medication as directed by your doctor, do not adjust your own dose without consulting with the doctor.
    Belviq has been a wonderful addition to my life, it’s helped me take control of my body again I feel that the medication is very good, well tolerated, and just an amazingly well designed drug overall.
  • Lipitor weight loss/ lisinipril ed issue (1 response)
    40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lipitor was the cause,I stopped Lipitor 3 weeks later not losing weight ,bad dreams gone,feeling like myself again,hoping to regain the weight in time,Lisinpril 10 mg started two years ago ,has issues but did not connect until recently,3 months after taking started to have problems in the bedroom,only within the last 5 months did it occur to me was that was the cause of my sexual performance...had all test done testosterone ,blood work and all came back normal,stopped taking Lisinpril for 4 days a my manhood returned to normal!! Just spoke with doctor and says that shouldn't be????? Really ,he has since written me a new BP prescription,recent BP readings have been normal and will not take until BP rises....eating better ,with supplements ,,why Doctors don't believe the patient is incredulous ,thanks to sites like this people need to really question the health care their getting .....
  • Ringing in the ears from linzess
    I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
  • Weight loss associated with flomax within the last 10 years.
    I have been taking flomax for approx. 10 yrs.I was then & still is very active
    I exercise for one HR.every morning (5 days a week)walk for 2 miles every day,
    ride my bike occasionlly,I am now 82 yrs.old.My problem is "weight loss".
    I'm 5'9" tall,I weighed 175 lbs.when I first started to take Flomax,within 3
    months,I was down to 160 lbs.(I had 0 fat on my body)I am now down to 140 lbs.
    my family & friends can't believe the weight loss.I feel good,strong,but I don't look good,I'm too skinny.Flomax as been very effective for me.
    Is flomax the reason for my weight loss?
    Regards,
    John Robitaille.
  • Weight loss taking lipitor
    Did not want to take Lipitor heard a lot about it dr made me I weighed 164 was on Lipitor for 2years lost down to 132 and still losing how do I regain some weight back I look horrible

More reviews for: Linzess, Weight loss

Comments from related studies:

  • From this study (1 week ago):

  • Abdominal pain and diarrhea also with taking this medicine.

    Reply

  • From this study (3 weeks ago):

  • I've previously been on both Adderall and Phentermine, at different times. I experienced very drastic and noticeable effectiveness. The phentermine helped with weight loss significantly and the Adderall greatly increased my energy levels, self-confidence, elevated mood, and higher concentration and brain activity. I was not on any other medications at the time, though I did need to take melatonin occasionally to help me sleep. Now, I had not been on Adderall or phentermine for about a year, but I was put on Adderall again several months ago. This was about a month after my brother died, so obviously I was experiencing (and still am) grief and depression. I was put on 40mg (twice as much as I used to be on) of Adderall in addition to seroquel XR and Lamictal. I felt like a slug all the time, I felt physically hungrier, and lethargic and apathetic. The adderall did nothing to help these symptoms. I am now on 60mg of Adderall and 37.5mg of Phentermine for weight loss and neither have shown any affectiveness, mentally or physically. My appetite is just as bad, and my brain isn't functioning fast at all. None of the affects of adderall I used to experiences, like increased energy levels, elevated mood, decreased appetite, increased brain activity, and increased self-confidence are present now, and I'm on more adderall than I was on before AND phentermine at the same time!! What's going on?? Both my ADD and weight gain are causing me to become increasingly self-conscious and depressed. Also, it doesn't help that my ridiculous amount of mood stabilizers make me apathetic and detached. I'm under 18 so I'm required to take the medications prescribed to me, but I don't know what to do or why the stimulants aren't effective anymore. HELP!!

    Reply

    nobpdy important on Dec, 19, 2014:

    Just saying but u must have been taking vyvanse instead of adderall because the highest mg of adderall is 30mg. If u were taking 40mg and 60mg u must have been taking vyvanse which goes all the way up to 100mg

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.